Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Kernel Estimation in a Nonparametric Marker Dependent Hazard Model

Jens P. Nielsen and Oliver B. Linton
The Annals of Statistics
Vol. 23, No. 5 (Oct., 1995), pp. 1735-1748
Stable URL: http://www.jstor.org/stable/2242543
Page Count: 14
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Kernel Estimation in a Nonparametric Marker Dependent Hazard Model
Preview not available

Abstract

We introduce a new kernel hazard estimator in a nonparametric model where the stochastic hazard depends on the current value of time and on the current value of a time dependent covariate or marker. We establish the pointwise and global convergence of our estimator.

Page Thumbnails

  • Thumbnail: Page 
1735
    1735
  • Thumbnail: Page 
1736
    1736
  • Thumbnail: Page 
1737
    1737
  • Thumbnail: Page 
1738
    1738
  • Thumbnail: Page 
1739
    1739
  • Thumbnail: Page 
1740
    1740
  • Thumbnail: Page 
1741
    1741
  • Thumbnail: Page 
1742
    1742
  • Thumbnail: Page 
1743
    1743
  • Thumbnail: Page 
1744
    1744
  • Thumbnail: Page 
1745
    1745
  • Thumbnail: Page 
1746
    1746
  • Thumbnail: Page 
1747
    1747
  • Thumbnail: Page 
1748
    1748